# SDR ASAA2013051794841

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,378 hours, 5,746 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: False Indication
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR FOUND EXTENDED.  ACFT GROUNDED.  RETURNED OIL FILTER TO SERVICABLE CONDITION.  LEAK CK, NO LEAKS NOTED.  OPS CK GOOD.  NO CONTAMINANTS FOUND. REF AMM 49-91-13.
